Is Niacin Flush Harmful?

Niacin flush is a common side effect of taking high doses of supplemental niacin, which can be prescribed to treat cholesterol problems. Although harmless, its symptoms — skin that’s red, warm and itchy — can be uncomfortable. In fact, this is often why people stop taking niacin (1). The good news is that you can […]

The article “Is Niacin Flush Harmful?” appeared first on AuthorityNutrition.com

Is Niacin Flush Harmful? posted first on http://ift.tt/2kDxLY4

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s